# SDR YENA2023042100426

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 22,965 hours, 7,438 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#981, BOS-TPA. 'DESCENDING THROUGH 4,000 FEET, FA #4 REPORTED A VERY BRIEF DIRTY SOCK SMELL THAT DISSIPATED QUICKLY; BRIEFED FLT CREW AND INFLIGHT CREW. EXAMINED MX-270 AND DETERMINED ODOR LEVEL 1 TRANSCEINT DUE TO ENVIRONMENTAL SYSTEM ODORS. APU ALREADY DEFERRED UNDER MDDR# 506972 TO CORRECT THE CAUSE OF ODORS IN THE PAST. ODOR WAS NOT PRESENT. "COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED TUPE 10,(A),1C PER TSM 05-50-00-810-085/B/TSM 05-50-00-800-085-D. THE AIRCRAFT IS OK FOR SERVICE.
